# SDR DALA2016051703968

- Difficulty date: May 9, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 68,447 hours, 51,098 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Door
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE RELEASE FUCTIONAL CHECK FOUND ARMING HANDLE HARD TO ROTATE.  LUBED DOOR IAW AMM 12-21. CONFIRMED RIGGING AND RELEASE FORCE IAW AMM 52-12.  OPS CHECK GOOD.
